# SDR GTIA020300

- Difficulty date: April 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2760 · Drag Control System
- Part: Bar
- Part number: 3923153563
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LEFT INBOARD SPOILER TORSION BAR AND CAM CORRODED.  REMOVED AND REPLACED LEFT INBOARD SPOILER TORSION BAR AND CAM IAW MD80 MM 27-61-06.  (M)
